MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH
Model Number 606-S255FX
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, prior to use, the hub of a prowler sel plus 150/5cm 45tip microcatheter (606s255fx, lot unknown) was cracked.There was no patient injury as the device was not clinically used.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4.The lot number was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Complaint conclusion: as reported, by the field.Prior to use, the hub of a prowler sel plus 150/5cm 45tip microcatheter (606s255fx, lot#: unknown) was cracked.There was no patient injury, as the device was not clinically used.No additional information is available.A non-sterile prowler sel plus 150/5cm 45tip was received, contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed.And it was noted, that the hub is cracked.This is consistent with the condition seen in the provided picture.There are no provided photos or information regarding the accompanying package and label to evaluate the condition of the packaging materials.Based solely on the area of the device that is observed, to be damaged.The reported, issue of a cracked hub is confirmed.With the amount of information available, an assignable cause cannot be determined.The issue was reported, to have occurred before use.However, the device has been removed from its packaging and handled in an unknown manner and environment.According to the risk documentation, device damage is a potential issue that can occur, during microcatheter removal from the hoop.Resulting, in the device not being usable.There is no indication, that the issue reported in the complaint is a result of a defect inherently related to the device's manufacturing.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at injection mold hub process to prevent damages, such as hub deformations or cracks from leaving the facility.Since, there was no evidence to suggest, the event was related to a manufacturing or design issue, no capa activity is required.It should be noted, that multiple factors could cause product failure.The instructions for use (ifu) do contain the following precaution: do not use a catheter that has been damaged in any way.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals, for consideration of further correction action.Since, there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted, if new facts arise, which materially alter information submitted in a previous mdr report.

Brand Name
PROWLER SEL PLUS 150/5CM 45TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17287633
Report Number3008114965-2023-00479
Device Sequence Number12334949
Product Code KRA
UDI-Device Identifier10886704028857
UDI-Public10886704028857
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number606-S255FX
Device Catalogue Number606S255FX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown